Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Uncomfortable anal itching. Prescribed suppositories, used hemorrhoids creams. What else can be used?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I'm so unconfortable with this annus itching almost 3 months I went to my doctor a couple weeks and prescribe me suppositorios..I had been using all kinds of creams for hemorroides and also suppositorios by counter ..aloa vera..etc. This is getting also to my female parts. Please is anithing beside that .
Posted Thu, 12 Apr 2012 in Women's Health
Answered by Dr. Mahesh Koregol 5 hours later
Hi ,

Thanks for your query.

There is no need to take supppositories for such a long time. There are so many other forms of treatments for hemorrhoids. My advice would be to see a physician and get examined for hemarrhoids and take treatment for it.

For the problem with itching the complaints you said apperar like some kind of infection which could be fungal or bacterial. It would be inappropriate to suggest medication without examination. Hence my advice would be to see the physician who can see the itching areas and prescribe you appropriate creams.


Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor